Alert archive / New York / Flash Flood Warnings in 2017

Flash Flood Warning 16, NWS New York, NY

August 18, 2017Suffolk County, New York

NWS New York, NY issued this flash flood warning at Aug 18, 2017, 9:59 AM EDT for Suffolk County, New York. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2017, 9:59 AM EDT (13:59 UTC)
Expired
Aug 18, 2017, 11:00 AM EDT
In force
61 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

County Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 35 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 2.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

732 
WGUS51 KOKX 181359
FFWOKX
NYC103-181500-
/O.NEW.KOKX.FF.W.0016.170818T1359Z-170818T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
959 AM EDT FRI AUG 18 2017

The National Weather Service in Upton NY has issued a

* Flash Flood Warning for...
  Western Suffolk County in southeastern New York...

* Until 1100 AM EDT

* At 958 AM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to 
  begin shortly. Radar estimated maximum hourly rates of up to 2 
  inches per hour that will cause more serious widespread urban 
  flooding.

* Some locations that will experience flooding include...
  Islip, Brentwood, Commack, Huntington Station, Centereach, Deer
  Park, Lindenhurst, Hauppauge, Ronkonkoma, Stony Brook, Babylon,
  Holbrook, Dix Hills, Smithtown and Bay Shore.

LAT...LON 4085 7346 4094 7305 4077 7299 4067 7342

$$

GC
1 follow-up statement
982 
WGUS71 KOKX 181445
FFSOKX

Flash Flood Statement
National Weather Service New York NY
1045 AM EDT FRI AUG 18 2017

NYC103-181500-
/O.CON.KOKX.FF.W.0016.000000T0000Z-170818T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Suffolk NY-
1045 AM EDT FRI AUG 18 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR
WESTERN SUFFOLK COUNTY...

At 1044 AM EDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Radar estimated maximum hourly 
rates of up to 2 inches per hour that will cause more serious 
widespread urban flooding.

Excessive runoff from heavy rainfall will cause flooding of urban 
areas, highways, streets and underpasses as well as other drainage 
areas and low lying spots.

Some locations that will experience flooding include...
Islip, Brentwood, Commack, Huntington Station, Centereach, Deer Park,
Lindenhurst, Hauppauge, Ronkonkoma, Stony Brook, Babylon, Holbrook,
Dix Hills, Smithtown and Bay Shore.

LAT...LON 4085 7346 4094 7305 4077 7299 4067 7342

$$

FIG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 7:58 AM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 18, 7:58 AM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service New York NY
758 AM EDT Fri Aug 18 2017

.SYNOPSIS...
A warm front moves across today. The cold front with an area of
low pressure along it will slowly move across late tonight into
Saturday but will linger across the eastern end of Long Island
and Southeast Connecticut. The front will not totally clear the
region until Saturday night. High pressure will then build in
through the beginning of next week, followed by a midweek cold
frontal passage.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Line of heavy showers and embedded thunderstorms will move east
through the region this morning along a warm front. Main threat
is minor urban flooding.

Otherwise...the upper levels feature a ridge axis centered near
the region. Models at times can struggle with the precipitation
forecast with the departure of large mid level ridges above
580dm. So, forecast will adjust for this in situation where
there is more forcing and precip is too low and vice versa.

Lack of forcing without much height falls may signal here a lull
in shower and thunderstorm activity late this morning into early
afternoon. However, instability grows with daytime heating so
expecting this activity to pop up and develop and potentially
become more intense heading into the evening.

There is high precipitable waters close to 2 to 2.2 inches so
heavy rain will be possible as well as gusty winds with
thunderstorms. In addition, height contours are nearly parallel
from lower to upper levels. This signals potential for training
of showers thunderstorms, in which multiple showers and
thunderstorms move across the same area. Gusty winds are
mentioned because of increasing direction and magnitude of low
level shear. Forecast hodographs so increasing length in a
convex shape.

There is a moderate risk of rip currents at ocean beaches,
potentially becoming high this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
Models at times can struggle with the precipitation forecast
with the departure of large mid level ridges above 580dm. So,
forecast will adjust for this in situation where there is more
forcing and precip is too low and vice versa.

The upper level trough will be approaching the region tonight.
The height falls become more remarkable late tonight into
Saturday morning and this is when the trough moves eastward a
greater distance. The region will be getting closer to the right
entrance region of this jet. The trough amplifies and shortens
its wavelength during the day Saturday. 500mb heights lower
20-30 m from early morning until early evening. Vorticity still
increasing with height tonight and Sat looking at 925, 850, and
700mb levels.

Still have a threat of gusty winds and heavy rain with
thunderstorms tonight. High precipitable waters near 2 inches
still will be in place as will the vertical wind shear.

A cold front will continue to approach tonight. The cold front
moves into the region late tonight into Saturday but does not
totally clear the region until Saturday night.

However with aforementioned dynamics, pops still in place for
parts of the CWA during Sat evening with possibility for
isolated shower activity.

West to Northwest flow behind the cold front later Saturday
night and continued ridging will promote mainly dry conditions.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Shortwave trough pivots northeast of the region on Sunday, with
generally zonal upper flow over the region for early to mid of next
week, between southern ridging and a closed low moving into Hudson
Bay.

At the surface, high pressure builds into the region Sunday, and
then gradually sinks south and east of the region Monday into
Tuesday. The result will be dry and seasonably warm conditions on
Sunday, giving way to increasing heat and humidity Mon into Tue.
Perhaps some afternoon shower/tstm activity along a lee trough Tue
afternoon depending on any energy sliding through the upper flow
aloft, but low predictability at this point.

Decent model agreement with shortwave energy digging into the Great
lakes Tue into Tue Night and then towards the NE US on Wed. An
associated frontal system will bring the next chance for organized
shower and tstm activity late Tue into Wed.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
A warm front lifts north through the area into this morning. A
cold front approaches late today.

Showers and thunderstorms working their way into the city
terminals as of 11Z. There could be a period of heavy showers
between 12-14Z. Gusty winds are possible in any heavier shower
or thunderstorm. Thinking a period of VFR late this morning
into this afternoon, however MVFR could prevail. Another round
of showers and thunderstorms likely this evening with the cold
front approaching.

Southerly winds will increase today, mainly between 10 to 15
kts. Gusts to 25 kt possible across much of the region this
afternoon, but especially along the coast. Higher gusts possible
with any thunderstorm.

For tonight, MVFR or lower possible in showers/tstms with gusty
winds possible during the evening. Fog/stratus with MVFR or
lower conds may linger through the overnight.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: MVFR cigs could prevail. Amendments possible
for timing and coverage of showers and thunderstorms this
morning.

The afternoon KJFK haze potential forecast is YELLOW...which implies
slant range visibility 4-6SM outside of cloud.

KLGA TAF Comments: MVFR cigs could prevail. Amendments possible
for timing and coverage of showers and thunderstorms this
morning.

The afternoon KLGA haze potential forecast is YELLOW...which implies
slant range visibility 4-6SM outside of cloud.

KEWR TAF Comments: MVFR cigs could prevail. Amendments possible
for timing and coverage of showers and thunderstorms this
morning.

The afternoon KEWR haze potential forecast is GREEN...which implies
slant range visibility 7SM or greater outside of cloud.

KTEB TAF Comments: MVFR cigs could prevail. Amendments possible
for timing and coverage of showers and thunderstorms this
morning.

KHPN TAF Comments: MVFR cigs could prevail. Amendments possible
for timing and coverage of showers and thunderstorms this
morning.

.OUTLOOK FOR 12Z SATURDAY THROUGH TUESDAY...
.Saturday-Monday...VFR. light NW wind becoming SW by Late
Sunday and Monday.
.Tuesday...Iso shra/tstms possible with MVFR or lower
conds...otherwise VFR.

&&

.MARINE...
SCA on ocean today through tonight with sub SCA on other waters.
Overall sub SCA conditions expected Sat and Sat night with
offshore flow developing behind cold front.

Winds and seas are expected to remain blw sca lvls on all waters
Sun thru Wed as high pressure builds across the waters.

&&

.HYDROLOGY...
One round of showers and embedded thunderstorms will produce
moderate to heavy rain this morning. Another round of heavy
showers and thunderstorms will be possible this evening ahead of
the cold front. Rainfall accumulations are expected to be
around a half an inch to an inch, with locally higher amounts
possible in thunderstorms. It still remains difficult to
pinpoint where heavier showers and thunderstorms will develop.
There is a slim chance of flash flooding with the more likely
flooding hazard being minor flooding of poor drainage and urban
areas especially tonight with places that received heavy rain
during the morning.

Impacts from potential showers and thunderstorms Tuesday into
Wednesday are uncertain at this point.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ350-353-
     355.

&&

SYNOPSIS...JM/NV
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...NV
AVIATION...CB
MARINE...JM/NV
HYDROLOGY...JM/NV
Hazardous weather outlook, Aug 18, 6:46 AM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
646 AM EDT Fri Aug 18 2017

CTZ005-009-NJZ002-004-006-103>108-NYZ067>074-176-177-191100-
Northern Fairfield-Southern Fairfield-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northern Queens-Northern Nassau-
646 AM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and Tonight.

Multiple rounds of showers and thunderstorms will move through the
region today. There is a chance of a few severe storms this
afternoon, with the main potential threat being damaging winds. These
showers and thunderstorms will also pose a threat for flash
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ006>008-010>012-NYZ078-079-191100-
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-
Northwestern Suffolk-Northeastern Suffolk-
646 AM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and Tonight.

Multiple rounds of showers and thunderstorms will also pose a threat
for flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-340-345-350-353-191100-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
646 AM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ335-338-355-191100-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
646 AM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Some thunderstorms could produce winds equal to or greater than gale
force.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-081-191100-
Southwestern Suffolk-Southeastern Suffolk-
646 AM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and Tonight.

Multiple rounds of showers and thunderstorms will also pose a threat
for flash flooding.

There is a moderate risk of rip currents at ocean beaches,
potentially becoming high this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ075-178-179-191100-
Kings (Brooklyn)-Southern Queens-Southern Nassau-
646 AM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and Tonight.

Multiple rounds of showers and thunderstorms will move through the
region today. There is a chance of a few severe storms this
afternoon, with the main potential threat being damaging winds. These
showers and thunderstorms will also pose a threat for flash
flooding.

There is a moderate risk of rip currents at ocean beaches,
potentially becoming high this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Aug 18, 6:11 AM EDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service New York NY
611 AM EDT FRI AUG 18 2017

NJZ002-004-103-105>108-NYZ067-069-181100-
Eastern Union-Eastern Essex-Western Bergen-Western Passaic-Western
Union-Western Essex-Eastern Passaic-Rockland-Orange-
611 AM EDT FRI AUG 18 2017

...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT
PASSAIC...UNION...NORTHWESTERN BERGEN...ESSEX...ORANGE AND ROCKLAND
COUNTIES through 7am...

At 606 AM EDT, A line of heavy showers and embedded thunderstorms
across Northeastern Pennsylvania and Western New Jersey was moving
east at 30 mph.

Heavy rainfall is occurring with this activity, and may cause
localized flooding for the morning commute. Do not drive your
vehicle through flooded roadways.

LAT...LON 4149 7472 4150 7448 4163 7426 4158 7413
      4161 7413 4159 7395 4093 7407 4060 7426
      4059 7446 4067 7440 4067 7446 4076 7436
      4090 7434 4090 7427 4097 7428 4105 7445
      4104 7450 4109 7450 4120 7437 4136 7470
TIME...MOT...LOC 1006Z 285DEG 25KT 4164 7462 4107 7470 4050 7500

NV
Special weather statement, Aug 18, 6:53 AM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service New York NY
653 AM EDT FRI AUG 18 2017

NJZ002-004-006-103>108-NYZ067>070-072-074-181145-
Hudson-Eastern Union-Eastern Essex-Western Bergen-Western
Union-Western Passaic-Western Essex-Eastern Bergen-Eastern
Passaic-Rockland-Orange-Putnam-New York (Manhattan)-Richmond (Staten
Is.)-Northern Westchester-
653 AM EDT FRI AUG 18 2017

...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT
HUDSON...PASSAIC...UNION...BERGEN...ESSEX...NORTHERN
WESTCHESTER...Eastern ORANGE...PUTNAM...RICHMOND...NEW YORK AND
ROCKLAND COUNTIES THROUGH 8 AM...

At 650 AM EDT, A line of heavy showers and embedded thunderstorms
across Northeastern New Jersey and Orange County NY was moving east
at 25 mph.

Rainfall rates of 1/2 to 1 inch per hour are occurring with this
activity, which may cause localized flooding for the morning
commute. Do not drive your vehicle through flooded roadways.

LAT...LON 4050 7427 4060 7422 4060 7446 4090 7434
      4091 7427 4100 7430 4105 7445 4104 7450
      4105 7450 4120 7437 4124 7444 4163 7426
      4159 7395 4144 7398 4149 7393 4151 7367
      4079 7394 4054 7411
TIME...MOT...LOC 1048Z 269DEG 18KT 4158 7423 4079 7451 4036 7481

NV
Special weather statement, Aug 18, 8:31 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service New York NY
831 AM EDT FRI AUG 18 2017

CTZ005-009-181330-
Northern Fairfield-Southern Fairfield-
831 AM EDT FRI AUG 18 2017

...An area of heavy showers and embedded THUNDERSTORMs WILL AFFECT
SOUTHERN FAIRFIELD...

At 829 AM EDT, An area of heavy showers and embedded thunderstorms
was located over Westchester County, moving northeast at 20 mph.

This activity will be near...  Darien around 855 AM EDT.   Norwalk
around 905 AM EDT.   Westport around 925 AM EDT.   Bridgeport and
Fairfield around 930 AM EDT.

Rainfall rates of 1/2 to 1 inch per hour are occurring with this
activity, which may cause localized flooding for the morning
commute. Do not drive your vehicle through flooded roadways.

LAT...LON 4114 7313 4115 7318 4115 7319 4111 7326
      4112 7329 4110 7334 4105 7338 4104 7342
      4105 7345 4102 7355 4099 7357 4101 7360
      4099 7363 4099 7360 4097 7362 4098 7365
      4102 7366 4109 7372 4127 7320
TIME...MOT...LOC 1229Z 245DEG 19KT 4099 7363

NV
Special weather statement, Aug 18, 8:34 AM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service New York NY
834 AM EDT FRI AUG 18 2017

NYZ078-177-181315-
Northwest Suffolk-Northern Nassau-
834 AM EDT FRI AUG 18 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUFFOLK AND
NORTHERN NASSAU COUNTIES...

At 833 AM EDT, a strong thunderstorm was located over Sands Point, or
near Great Neck, moving east at 25 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Glen Cove around 845 AM EDT.
  Bayville and Brookville around 850 AM EDT.
  Oyster Bay around 855 AM EDT.
  Syosset and Woodbury around 900 AM EDT.
  Cold Spring Harbor around 905 AM EDT.
  Huntington Station and Huntington around 910 AM EDT.
  Commack and Northport around 915 AM EDT.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding for the morning commute. Do not drive your
vehicle through flooded roadways.

LAT...LON 4081 7377 4087 7373 4088 7371 4086 7366
      4088 7366 4091 7364 4092 7357 4093 7352
      4090 7349 4093 7351 4095 7349 4094 7343
      4091 7341 4096 7340 4093 7335 4093 7331
      4094 7329 4092 7324 4082 7322 4078 7376
TIME...MOT...LOC 1233Z 264DEG 23KT 4085 7371

NV

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 4:11 AM EDTSmall Craft AdvisoryOKX30 hr
Aug 18, 6:11 AM EDTSpecial Weather StatementOKXOrange49 min
Aug 18, 6:53 AM EDTSpecial Weather StatementOKXNew York, Orange, Putnam, Richmond, Rockland52 min
Aug 18, 7:26 AM EDTAreal Flood AdvisoryOKXBronx, Kings, New York, Queens, Rockland, Westchester3 hr
Aug 18, 8:34 AM EDTSpecial Weather StatementOKXNassau41 min
Aug 18, 9:24 AM EDTAreal Flood AdvisoryOKXNassau, Suffolk51 min
Aug 18, 10:17 AM EDTAreal Flood AdvisoryOKXNassau58 min
Aug 18, 10:24 AM EDTAreal Flood AdvisoryOKXSuffolk51 min
Aug 18, 11:06 AM EDTAreal Flood AdvisoryOKXSuffolk54 min
Aug 18, 11:17 AM EDTAreal Flood AdvisoryOKXSuffolk118 min
Aug 18, 12:30 PM EDTAreal Flood AdvisoryOKXSuffolk60 min
Aug 18, 1:06 PM EDTFlash Flood WatchOKXBronx, Kings, Nassau, New York, Queens, Richmond and 2 more8 hr
Aug 18, 4:49 PM EDTSpecial Weather StatementOKXOrange41 min
Aug 18, 5:21 PM EDTAreal Flood AdvisoryOKXOrange3 hr
Aug 18, 5:54 PM EDTSevere Thunderstorm WarningOKXOrange51 min
Aug 18, 6:28 PM EDTSpecial Weather StatementOKXKings, Richmond62 min
Aug 18, 6:44 PM EDTSpecial Marine WarningOKX61 min
Aug 18, 6:51 PM EDTSpecial Weather StatementOKXPutnam54 min
Aug 18, 6:53 PM EDTAreal Flood AdvisoryOKXKings, Richmond3 hr

Nearby

Flash Flood Warnings in New York, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.